# SDR KBM2006F00199

- Difficulty date: June 5, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 050143
- Part serial: 20087
- Condition: Inoperative
- Part time: 1,074 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CLAP BLOWER IS INOPERATIVE.  REMOVED AND REPLACED.  (K)
